# SDR SWIA2020032749495

- Difficulty date: February 25, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 40,899 hours, 36,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT LBL 42 WL 78.0 AND FS 295.0 TO FS 310.0 IS HEAVILY CORRODED   (C-CHECK) RO 3/25/2020   REMOVED CORROSION FROM INTERCOSTAL, FOUND TO BE OUT OF LIMITS. REMOVED OLD INTERCOSTAL, DRILLED, LOCATED , AND INSTALLED NEW INTERCOSTAL PER CRJ 200 SRM.  DAIL DEPTH GAUGE AV2417 DUE: 01-21
